# SDR FDEA2019093022367

- Difficulty date: September 28, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 89,569 hours, 38,223 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: AWD72741L
- Part serial: AA564TH
- Condition: Inoperative
- Location: L1 Door
- Component: 00
- Component part number: 00
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR 1-L SLIDE RAFT INOP.   REMOVED AND REPLACED L1 DOOR SLIDE AND CONTAINER  IAW AMM 25-61-01-2. ALL OPS CHECKS AND PRESSURES GOOD. ACFT OK FOR SERVICE.
